# SDR SWAA093002

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 60,559 hours, 59,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT EMERGENCY EXIT LIGHT SIDEWALL LIGHT INOP.  RELAMPED EMERGENCY LIGHT PER MM.
